Advertisement

Positivity

, Volume 18, Issue 3, pp 449–473 | Cite as

Higher-order optimality conditions in set-valued optimization using Studniarski derivatives and applications to duality

  • Nguyen Le Hoang AnhEmail author
Article

Abstract

In this paper, we introduce upper and lower Studniarski derivatives of set-valued maps. By virtue of these derivatives, higher-order necessary and sufficient optimality conditions are obtained for several kinds of minimizers of a set-valued optimization problem. Then, applications to duality are given. Some remarks on several existent results and examples are provided to illustrate our results.

Keywords

Studniarski derivatives Optimality conditions Set-valued optimization problem Efficiency Generalized subconvexlike Duality 

Mathematics Subject Classification (2010)

32F17 46G05 90C29 90C46 

Notes

Acknowledgments

We acknowledge Professor Szymon Dolecki’s very helpful discussions during our working. We are also grateful to an anonymous referee for his valuable remarks which helped to improve our previous manuscript.

References

  1. 1.
    Jahn, J.: Vector Optimization—Theory, Applications, Extensions. Springer, Berlin (2004)CrossRefGoogle Scholar
  2. 2.
    Luc, D.T.: Theory of Vector Optimization. Springer, Berlin (1989)CrossRefGoogle Scholar
  3. 3.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhauser, Boston (1990)zbMATHGoogle Scholar
  4. 4.
    Rockafellar, R.T., Wets, R.J.B.: Variational Analysis, 3rd edn. Springer, Berlin (2009)Google Scholar
  5. 5.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, vol. I. Basic Theory. Springer, Berlin (2006)Google Scholar
  6. 6.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, vol. II. Applications. Springer, Berlin (2006)Google Scholar
  7. 7.
    Luc, D.T.: Contingent derivatives of set-valued maps and applications to vector optimization. Math. Program. 50, 99–111 (1991)zbMATHCrossRefGoogle Scholar
  8. 8.
    Jahn, J., Rauh, R.: Contingent epiderivatives and set-valued optimization. Math. Methods Oper. Res. 46, 193–211 (1997)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Jahn, J., Khan, A.A.: Generalized contingent epiderivatives in set valued optimization: optimality conditions. Numer. Funct. Anal. Optim. 23, 807–831 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Crespi, G.P., Ginchev, I., Rocca, M.: First-order optimality conditions in set-valued optimization. Math. Methods Oper. Res. 63, 87–106 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Taa, A.: Set-valued derivatives of multifunctions and optimality conditions. Numer. Funct. Anal. Optim. 19, 121–140 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Kasimbeyli, R.: Radial epiderivatives and set-valued optimization. Optimization 58, 521–534 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Durea, M.: Optimality conditions for weak and firm efficiency in set-valued optimization. J. Math. Anal. Appl. 344, 1018–1028 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Khanh, P.Q., Tuan, N.D.: Variational sets of multivalued mappings and a unified study of optimality conditions. J. Optim. Theory Appl. 139, 45–67 (2008)Google Scholar
  15. 15.
    Khanh, P.Q., Tuan, N.D.: Higher-order variational sets and higher-order optimality conditions for proper efficiency in set-valued nonsmooth vector optimization. J. Optim. Theory Appl. 139, 243–261 (2008)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Wang, Q.L., Li, S.J.: Generalized higher-order optimality conditions for set-valued optimization under Henig efficiency. Numer. Funct. Anal. Optim. 30, 849–869 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Li, S.J., Chen, C.R.: Higher-order optimality conditions for Henig efficient solutions in set-valued optimization. J. Math. Anal. Appl. 323, 1184–1200 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Li, S.J., Teo, K.L., Yang, X.Q.: Higher-order optimality conditions for set-valued optimization. J. Optim. Theory Appl. 137, 533–553 (2008)Google Scholar
  19. 19.
    Anh, N.L.H., Khanh, P.Q., Tung, L.T.: Higher-order radial derivatives and optimality conditions in nonsmooth vector optimization. Nonlinear Anal. TMA 74, 7365–7379 (2011)Google Scholar
  20. 20.
    Anh, N.L.H., Khanh, P.Q.: Higher-order optimality conditions in set-valued optimization using radial sets and radial derivatives. J. Global Optim. 56, 519–536 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  21. 21.
    Studniarski, M.: Necessary and sufficient conditions for isolated local minima of nonsmooth functions. SIAM J. Control Optim. 24, 1044–1049 (1986)zbMATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Luu, D.V.: Higher-order necessary and sufficient conditions for strict local Pareto minima in terms of Studniarski’s derivatives. Optimization 57, 593–605 (2008)zbMATHMathSciNetCrossRefGoogle Scholar
  23. 23.
    Sun, X.K., Li, S.J.: Lower Studniarski derivative of the perturbation map in parametrized vector optimization. Optim. Lett. 5, 601–614 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  24. 24.
    Ha, T.X.D.: Optimality conditions for several types of efficient solutions of set-valued optimization problems. In: Pardalos, P., Rassis, Th.M., Khan, A.A. (eds.) Nonlinear Analysis and Variational Problems, Chap. 21, pp. 305–324. Springer, Berlin (2009)Google Scholar
  25. 25.
    Flores-Bazán, F., Jiménez, B.: Strict efficiency in set-valued optimization. SIAM J. Control Optim. 48, 881–908 (2009)zbMATHMathSciNetCrossRefGoogle Scholar
  26. 26.
    Henig, M.I.: Proper efficiency with respect to cones. J. Optim. Theory Appl. 36, 387–407 (1982)zbMATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    Ginchev, I., Guerraggio, A., Rocca, M.: From scalar to vector optimization. Appl. Math. 51, 5–36 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  28. 28.
    Jiménez, B.: Strict efficiency in vector optimization. J. Math. Anal. Appl. 265, 264–284 (2001)CrossRefGoogle Scholar
  29. 29.
    Osuna-Gómez, R., Rufián-Lizana, A., Ruíz-Canales, P.: Duality in nondifferentiable vector programming. J. Math. Anal. Appl. 259, 462–475 (2001)zbMATHMathSciNetCrossRefGoogle Scholar
  30. 30.
    Fulga, C., Preda, V.: On optimality conditions for multiobjective optimization problems in topological vector space. J. Math. Anal. Appl. 334, 123–131 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  31. 31.
    Li, Z.F.: Benson Proper Efficiency in the Vector Optimization of Set-Valued Maps. J. Optim. Theory Appl. 98, 623–649 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  32. 32.
    Hu, Y., Ling, C.: The generalized optimality conditions of multiobjective programming problem in topological vector space. J. Math. Anal. Appl. 290, 363–372 (2004)zbMATHMathSciNetCrossRefGoogle Scholar
  33. 33.
    Jeyakumar, V.: A generalization of a minimax theorem of Fan via a theorem of the alternative. J. Optim. Theory Appl. 48, 525–533 (1986)zbMATHMathSciNetCrossRefGoogle Scholar
  34. 34.
    Borwein, J.M., Zhuang, D.: Super efficiency in vector optimization. Trans. Am. Math. Soc. 338, 105–122 (1993)zbMATHMathSciNetCrossRefGoogle Scholar
  35. 35.
    Göpfert, A., Riahi, H., Tammer, C., Zălinescu, C.: Variational Methods in Partially Ordered Spaces. Springer, Berlin (2003)zbMATHGoogle Scholar

Copyright information

© Springer Basel 2013

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of Science of Hochiminh CityHochiminh CityVietnam

Personalised recommendations